# SDR 2003F00321

- Difficulty date: April 10, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT 6129 - MCI -PHX - DIVERTED TO ABQ DUE TO THE CARGO SMOKE INDICATOR.  FIRE BOTTLE UTILIZED.  MAINTENANCE MEL'D THE CARGO SMOKE BOTTLE IN ABQ.  MAINTENANCE REPLACED FIRE BOTTLES.  (M)
